# SDR AALA20150424001

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 50,117 hours, 24,096 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FWD LOWER DOOR STOP FITTING IS CRACKED.  INSTALLED NEW STOP PAD FITTING IAW AARD 51-00-05-1, DWG 5910141 & CDK 2345.
